# SDR SWIA201126644

- Difficulty date: June 24, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 21,709 hours, 17,738 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE.  (FLT 5486)  ADJUSTED NLG PROX SWITCH S23.
